# SDR DALA1301413741

- Difficulty date: January 21, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 38,364 hours, 15,426 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11167
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN  SIDEWALL FRAME CRACKED AT PSU RAIL SUPPORT CLIP, BS 480 S8L.  REPAIRED IAW ERA 509144-14AD, REV O.
